# SDR CALA2009080400432

- Difficulty date: August 4, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- Aircraft time: 72,473 hours, 33,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: BR964411
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTING AT SEAT 3B INOPERATIVE (AFT CLEAR).  INSTALLED NEW EMERGENCY LIGHT SOCKET ASSY AT 3B, OPS CHECKS GOOD.
